# SDR V0XD20140205009

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: SH670323647
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAS ANTENNAE MOUNT CORRODED.  R & R T CAS ANTENNAE MOUNT WITH NEW PN SH670-32364-7 IAW SRM 51-42-06, 51-40-11 & 51-25-06.
